4 doctors weighed in:

Ihave regular af with PMS i had a miscarriage in june 2012 i took Clomid (clomiphene) in march period due in 4 days no signs of pregnancy shuld i take Clomid (clomiphene) again?

4 doctors weighed in
Dr. Michael Glassner
Fertility Medicine
2 doctors agree

In brief: Yes

Generally your doctor would anticipate prescribing Clomid (clomiphene) for 4 months or so.
Just because one month didn't work does not imply the medication would not be successful.

In brief: Yes

Generally your doctor would anticipate prescribing Clomid (clomiphene) for 4 months or so.
Just because one month didn't work does not imply the medication would not be successful.
Dr. Michael Glassner
Dr. Michael Glassner
Thank
Dr. D Elan Simckes
Fertility Medicine

In brief: No

I say no… isn't that funny!? You have two doctors and you get three opinions :-).
If your period is off then it is very possible that you have a complication caused by the clomid (clomiphene), (clomiphene) a cyst which can be hormonally active and would reduce the effects of another month of clomid (clomiphene). You need to see the doctor who gave you Clomid (clomiphene) and have an ultrasound done.

In brief: No

I say no… isn't that funny!? You have two doctors and you get three opinions :-).
If your period is off then it is very possible that you have a complication caused by the clomid (clomiphene), (clomiphene) a cyst which can be hormonally active and would reduce the effects of another month of clomid (clomiphene). You need to see the doctor who gave you Clomid (clomiphene) and have an ultrasound done.
Dr. D Elan Simckes
Dr. D Elan Simckes
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors